# SDR DALA1033929864

- Difficulty date: November 12, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN METAL FLOOR PANEL 71 HAS DENT.  CUT OUT DAMAGE PER DC9 SRM 53-01.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED DOUBLER AND FILLER IAW DC9 SRM 53-01 FIG 4.
